# SDR SWAA2022032887309

- Difficulty date: March 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737*
- Aircraft serial: 27895
- Aircraft time: 69,249 hours, 41,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY HATCH SIDEWALL LIGHT INOP / [01] RELAMPED R/H EMERGENCY HATCH SIDEWALL LIGHT REF AMM 33-21-00. OPS CHECK NORMAL.
